Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 165452, 12 pages
http://dx.doi.org/10.1155/2012/165452
Research Article

On a Novel Fourth-Order Algorithm for Solving Systems of Nonlinear Equations

1Department of Applied Mathematical Sciences, School of Innovative Technologies and Engineering, University of Technology, Mauritius, La Tour Koenig, Pointe aux Sables, Mauritius
2Instituto Universitario de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera, s/n, 40022 Valencia, Spain
3Department of Mathematics, Islamic Azad University, Zahedan Branch, P.O. Box 987-98138 Zahedan, Iran

Received 23 July 2012; Revised 9 October 2012; Accepted 10 October 2012

Academic Editor: Changbum Chun

Copyright © 2012 Diyashvir K. R. Babajee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. K. R. Babajee, M. Z. Dauhoo, M. T. Darvishi, A. Karami, and A. Barati, “Analysis of two Chebyshev-like third order methods free from second derivatives for solving systems of nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 233, no. 8, pp. 2002–2012, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. T. Darvishi and A. Barati, “A fourth-order method from quadrature formulae to solve systems of nonlinear equations,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 257–261, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. A. Ezquerro, J. M. Gutiérrez, M. A. Hernández, and M. A. Salanova, “A biparametric family of inverse-free multipoint iterations,” Computational & Applied Mathematics, vol. 19, no. 1, pp. 109–124, 2000. View at Google Scholar
  4. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice Hall, Englewood Cliffs, NJ, USA, 1964.
  5. F. Soleymani, S. K. Khattri, and S. Karimi Vanani, “Two new classes of optimal Jarratt-type fourth-order methods,” Applied Mathematics Letters, vol. 25, no. 5, pp. 847–853, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “Accelerated methods for order 2p for systems of nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 233, no. 10, pp. 2696–2702, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. B. H. Dayton, T.-Y. Li, and Z. Zeng, “Multiple zeros of nonlinear systems,” Mathematics of Computation, vol. 80, no. 276, pp. 2143–2168, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. Haijun, “New third-order method for solving systems of nonlinear equations,” Numerical Algorithms, vol. 50, no. 3, pp. 271–282, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. A. Noor, M. Waseem, K. I. Noor, and E. Al-Said, “Variational iteration technique for solving a system of nonlinear equations,” Optimization Letters. In press. View at Publisher · View at Google Scholar
  10. A. Ben-Israel and T. N. E. Greville, Generalized Inverses, Springer, New York, NY, USA, 2nd edition, 2003.
  11. M. Y. Waziri, W. J. Leong, M. A. Hassan, and M. Monsi, “An efficient solver for systems of nonlinear equations with singular Jacobian via diagonal updating,” Applied Mathematical Sciences, vol. 4, no. 69–72, pp. 3403–3412, 2010. View at Google Scholar · View at Zentralblatt MATH
  12. M. Frontini and E. Sormani, “Third-order methods from quadrature formulae for solving systems of nonlinear equations,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 771–782, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. K. R. Babajee, Analysis of higher order variants of Newton’s method and their applications to differential and integral equations and in ocean acidification [Ph.D. thesis], University of Mauritius, 2010.
  14. A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “A modified Newton-Jarratt's composition,” Numerical Algorithms, vol. 55, no. 1, pp. 87–99, 2010. View at Publisher · View at Google Scholar
  15. A. Cordero and J. R. Torregrosa, “Variants of Newton's method using fifth-order quadrature formulas,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 686–698, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH